Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local automorphisms and derivations on certain $C^*$-algebras


Authors: Sang Og Kim and Ju Seon Kim
Journal: Proc. Amer. Math. Soc. 133 (2005), 3303-3307
MSC (2000): Primary 47B49, 47L30
Published electronically: June 20, 2005
MathSciNet review: 2161153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that continuous $2$-local derivations on $\operatorname{AF}$ $C^*$-algebras are derivations and surjective $2$-local *-automorphisms on prime $C^*$-algebras or on $C^*$-algebras such that the identity element is properly infinite are *-automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B49, 47L30

Retrieve articles in all journals with MSC (2000): 47B49, 47L30


Additional Information

Sang Og Kim
Affiliation: Department of Mathematics, Hallym University, Chuncheon 200-702, Korea
Email: sokim@hallym.ac.kr

Ju Seon Kim
Affiliation: Department of Mathematics Education, Seoul National University, Seoul, 151-742, Korea

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08059-7
PII: S 0002-9939(05)08059-7
Keywords: $2$-local derivation, $2$-local *-automorphism, $\operatorname{AF}$ $C^*$-algebra, prime $C^*$-algebra
Received by editor(s): June 16, 2004
Published electronically: June 20, 2005
Additional Notes: This work was supported by a Research Grant from Hallym University, Korea
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.